The answer is it definitely does cause these issues, sometimes permanent just like Finasteride. My urologists and endo confirmed it. I don't know how the denial of sexual side effects can continue. There is no "other cause". It's not related to age, diet, smoking etc. Minoxidil is an anti-androgen that severely suppresses androgen receptors + 5ARII blocker and works just like Finasteride/Dutasteride. I don't understand why Bill's reluctant to accept this - he must have seen the dozens of posts complaining about Minoxidil sexual side effects on the Hair Loos Q&A Blog. Apart from that, it was proven to block collagen synthesis (not anecdotal but scientifically verified) causing dark circles under eyes, wrinkles, huge pores and haggard looking faces in some individuals who absorb too much of it. Furthermore, it is suspected of depleting the body of B12 vitamin and to interact with iron and iodine, all of which results in adrenal dysfunction along with thyroid and lymph node swelling. It is also suspected of impairing gastric acidity and destroying gut flora and good bacteria. Last but not least, most of the affected people experience a huge drop in testosterone levels after the initial crash which often improves in the next months but sometimes it doesn't. My testosterone went from about 800 ng/dL to 360 ng/dL and back to about 820 ng/dL. Persistent tachycardia and ridiculously high BP lasting for months or even years was reported as well to the regulatory bodies in many countries. I've experienced that too and treated it for months with 400 mg magnesium and B6 vitamin daily. Therefore minoxidil is not a safe alternative to finasteride, it is the same thing, only the chances of side effects are less. The truth is that all medication that treats AA is capable of causing erectile dysfunction/genital numbness. I expect someone to reply that I am a lunatic and it is simply not possible, because it is just a vasodilator and potassium channel opener and so on an so forth. Well guess what? It is not. It was reported and the drug was proven to suppress androgen receptors and block the 5ARII. Since I have shared this on several websites 2.5 months ago, 27 men who are going through the same ordeal contacted me desperately seeking answers and solutions. The problem is, there is no simple solution. You have the fix all the issues one by one in order to recover from the ED/zero libido. Want poison that ruins a couple months or years of your life? Buy minoxidil and keep using it.
MoonlightDancer replied to Time to do something's topic in Hair Loss DrugsI quit Minoxidil 5% liquid 2 1/2 months ago and am still experiencing sexual side effects. I can get 100% erect but my genitals are completely numb and i get a strong pulsating feeling in my testicles and prostate. Watery ejaculate and zero libido still persist as well. I wonder if this will ever go away. I also have high BP and tachycardia, swollen thyroid, dull aches in my intestines and other problems. I've visited plenty of doctors some of whom are aware of this issue. They believe it should go away within approximately 6 months but this has not been the case for some of the affected here and others I've contacted. BTW, Minoxidil was recently proven to be an antiandrogen. New research suggests that Minoxidil has the ability to completely destroy the 5ARII and block androgen receptors. It binds to the ARs, decreses their protein stability and transactivation and makes it impossible for DHT to bind to it. It does the same thing as finasteride, but when it gets to the "right" places, it seems to be even more potent. The research even suggests Minoxidil as a drug to treat prostate cancer. These side effects are rare, but absolutely disastrous. I will definitely contact a lawyer about this.